# SDR SWAA2023110317150

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 64,777 hours, 40,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PROBO WAS OPENING THE FWD SERVICE DOOR SLIDE FELL OFF THE CASE<[01] REPOSITION FS SLIDE IN COMPARTMENT PER MT 725-61-06.
